# SDR 96ZZZX1023

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Chip Plug
- Part number: 6871534
- Condition: Leaking
- Location: Compressor
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF COMPRESSOR, CHIP PLUG FOUND LEAKING PAST THE INSULATOR.  REPLACED CHIP PLUG.
